MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05391512001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Vomiting (2144)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was in the hospital due to hyperglycemia with a blood glucose value of hi mg/dl (> 600 mg/dl).The patient and the patient's nurse stated that the pump triggered error message e10 (=cartridge error), which was unclearable.The user was treated with insulin intravenously.At the time of the call, the patient was still in the hospital and it was uncertain when she would be discharged.

Brand Name
ACCU-CHEK SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11959404
Report Number3011393376-2021-01755
Device Sequence Number19162965
Product Code LZG
UDI-Device Identifier04015630883479
UDI-Public04015630883479
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number05391512001
Device Catalogue Number05027250001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/09/2021
10/04/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date06/10/2021
10/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVOLOG INSULIN; NOVOLOG INSULIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight62